System Maintenance:
There may be intermittent impact on performance while updates are in progress. We apologize for the inconvenience.
By Topic

Steady-State Probabilities for a Queue with a General Service Distribution and State-Dependent Arrivals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Marie, R.A. ; IRISA-INRIA, Campus Universitaire de Beaulieu ; Pellaumail, J.M.

We consider a queueing system with a general service distribution having a possibility of feedback. The customers belong to the same class, and the queueing discipline is first-in, first-out. There is only one server in the station. The facility is rendered Markovian by means of fictitious stages. The input flow depends on the state of the station. It is shown that the equilibrium probabilities can be simply expressed by means of a matrix product. Two particular cases are studied.

Published in:

Software Engineering, IEEE Transactions on  (Volume:SE-9 ,  Issue: 1 )